# SDR CALA2020020200307

- Difficulty date: January 30, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 62,285 hours, 22,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A55068
- Condition: Cracked
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INIATE A DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75000 TOTAL AIRCRAFT FLIGHT CYCLES PLANNING TO CONTACT ENGINEERING AFTER 69000 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 70000 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.STA 986.5 FLOORBEAM HAS A CRACK IN THE MOST O/B UPPER HOLE IN THE VERTICLE WEB ON THE LEFT SIDE OF THE FLOORBEAM. FLEETCYCLE LP 9724600 INIATED DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFO RE THE AIRCRAFT REACHING 75000 TOTAL AIRCRAFT FLIGHT CYCLES. PLA NING TO CONTACT ENGINEERING AFTER 69000 TOTAL AIRCRAFT FLIGHT ADD EMP:U304443 CYCLES BUT BEFORE 70000 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE INS PECTION REQUIREMENTS.STA 986.5 FLOORBEAM HAS A CRACK IN THE MOST O/B UPPER HOLE IN THE VERTICLE WEB ON THE L/H SIDE OF FLOORBEAM OK TO DIP INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 69,000 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 70,000 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE....TW INIT: PLN/ENG >69,000<70,000 TAFC T/A: 75,000 TAFC....TW
